Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

The F-E-M test for convergence of nonconforming finite elements


Author: Zhong Ci Shi
Journal: Math. Comp. 49 (1987), 391-405
MSC: Primary 65N30
MathSciNet review: 906178
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new convergence test, the F-E-M-Test, is established for the method of nonconforming finite elements. The F-E-M-Test is simple to apply, it checks only the local properties of shape functions along each interface or on each element. The test is valid for a wide class of nonconforming elements in practical applications.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1987-0906178-7
PII: S 0025-5718(1987)0906178-7
Article copyright: © Copyright 1987 American Mathematical Society